# SDR DALA2024053105690

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 54,566 hours, 39,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT COVER BY THE FWD LAVATORY IS MISSING. MAINTENANCE INSTALLED THE CEILING LENS REF B717 AMM 33-51. (LP #6015231)
